# SDR 08FDEA03194

- Difficulty date: July 31, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CABIN FLOORBEAM AT FRAME 60, LOWER FLANGE IS BENT AT APPROX BL -Y 1830.  COMPLIED WITH EA 6-5310-123366 "FUSELAGE - C60 CROSSBEAM, PERMANENT REPAIR OF THE LOWER FLANGE DEFLECTION AT APPROX -Y 183.0.
